# SDR DL757970830

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4L DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED AND REPLACED POWER SUPPLY, BOTH NO HELP.  NEEDS NEW LIGHT ASSY.  PLACED ON MAINTENANCE CARRY OVER.
